Police warn of "extremely potent dose" of heroin on Western New York streets

CHEEKTOWAGA, N.Y. (WKBW) - An extremely potent dose of heroin is on the streets in Cheektowaga.  Police want people to know just how dangerous it is.

In a post on the department's Facebook page, police say they were called to three overdoses in six hours overnight.  None of the overdoses was fatal, but police want to get the word out about the danger.

Police say if you need help you can contact the department or the Opiate Addiction Hotline at 831-7007.

 

Take WKBW Everywhere, on all your devices.  Download below!

Phone or Tablet: Apple, Android
Set-top Device: Roku, Apple TV, Amazon Fire TV
Amazon Alexa

Personalize your news, get the latest 7 First Alert Forecast, and watch 7 Eyewitness News video wherever, whenever.

Learn more here about what 7 Eyewitness News provides on all these devices.
Print this article Back to Top